# SDR SIMA20151202001

- Difficulty date: December 2, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 38,730 hours, 35,365 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH IN ICING CONDITIONS WG ANTI-ICE FAIL CAUTION MSG, FOLLOWED BY ICE COND.  ANTI-ICE INOPERATIVE WARNING MSG.  REPLACED NR 2 BLEED PUSH BUTTON SWITCH IAW MM 20-13-04 & REPLACED NR 2 ENG BLEED VLV IAW MM 36-11-05.  OPERATIONS CHECKED GOOD.
